# SDR AALA970128

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 146N852244
- Condition: Corroded
- Location: Bs 1398-1425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO DOOR CUTOUT LOWER CHORD HAD CORROSION BLENDED ON THE VERTICAL LEG OUTBOARD SIDE BEYOND SRM LIMITS.  REPAIR PER MRB 757-1052.  (M)
